# SDR SWAA960853

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Sensor
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DAL DUE TO RIGHT PACK TRIPPING AND UNABLE TO CONTROL CABIN PRESSURE.  REMOVED AND REPLACED 450 DEGREE SENSOR, RT RAM AIR SENSOR AND PERFORMED TEST FLIGHT PER BOEING M/M.
